# SDR VNAA2019030899901

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 34,552 hours, 33,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH6703199635
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER SILL ANGLE IS CORRODED AT FS323.00.  REMOVED AND INSTALLED NEW SILL ANGLE PER SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01 PN OFF SH670-31996-35 PN ON SH670-31996-35. M.
